Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

My husband has stage 4 esophageal cancer

My husband has stage 4 esophageal cancer that has spread threw his entire body except his brain what should we look for
Asked On : Mon, 24 May 2010
Answers:  2 Views:  991
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi well come to HCM.
Since stage 4 with spread in other parts of body, only treatment left out is chemo thearpy. Radiation to particular part will not help, and even surgery at so many
area is not possible. Best thing is chemo therapy with maximum symptomatic
treatment and comfort to him is more important for what ever life is left out. should
not hasitate to use even addictive drug if needed for pain. Thanks
Answered: Sat, 10 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.Sorry to learn that but the fact is you can't do anything except pray to god and give love and care.May god bless you and your husband.
Answered: Sat, 10 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor